Volume 33, Number 3

Articles in the Issue:

Review Article:
Hui Zhou, Liu Yang and Wei Jiang
Weighted Pseudo Almost Periodic Solutions for a Class of Hematopoiesis Model with Time-Varying Delay
Anal. Theory Appl., 33 (2017), pp. 197-205. Abstract
pdf
Full Article

Mei Li
Dynamics of a Mutualistic Model with Diffusion
Anal. Theory Appl., 33 (2017), pp. 206-218. Abstract
pdf
Full Article

N. K. Govil and Eze R. Nwaeze
Some Sharpening and Generalizations of a Result of T. J. Rivlin
Anal. Theory Appl., 33 (2017), pp. 219-228. Abstract
pdf
Full Article

C. Gariboldi and E. L. Schwindt
Simultaneous Optimal Controls for Non-Stationary Stokes Systems
Anal. Theory Appl., 33 (2017), pp. 229-239. Abstract
pdf
Full Article

Yuexiang He
Toeplitz Operator Related to Singular Integral with Non-Smooth Kernel on Weighted Morrey Space
Anal. Theory Appl., 33 (2017), pp. 240-252. Abstract
pdf
Full Article

Sonia Acinas and Sergio Favier
Maximal Inequalities for the Best Approximation Operator and Simonenko Indices
Anal. Theory Appl., 33 (2017), pp. 253-266. Abstract
pdf
Full Article

G. Akishev
On M--Term Approximations of the Nikol'skii--Besov Class in the Lorentz Spaces
Anal. Theory Appl., 33 (2017), pp. 267-286. Abstract
pdf
Full Article

Waleed Al-Rawashdeh
Direct and Reverse Carleson Conditions on Generalized Weighted Bergman-Orlicz Spaces
Anal. Theory Appl., 33 (2017), pp. 287-300. Abstract
pdf
Full Article